# SDR AALA20170130014

- Difficulty date: January 26, 2017
- Submitted: January 30, 2017
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 24,880 hours, 9,649 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT SIGN AT L2 DOOR HAS A MISSING LENS COVER.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM 33-51-01. OPERATIONAL CHECK GOOD.
